# SDR ASAA2021051634944

- Difficulty date: May 16, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 51,729 hours, 17,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A581023
- Condition: Damaged
- Location: 947-986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS RACK- DUE TO FLOOR STRUCTURE REPAIR PLUG 8EA HOLES IN 147A5810-23, 4EA HOLES IN 147A5810-90. ALL HOLES MARKED IN RED. GROUNDED - YES. PLUGGED A TOTAL OF 12 INSERT HOLES. 8EA ON PNL PN 147A5810-23, 4EA ON PNLPN 147A5810-23 USING FACESHEET AND CORE REPAIR I.A.W B737 SRM 53-00-50-2R-6.
